# SDR DALA2022012100442

- Difficulty date: January 18, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 66,598 hours, 24,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8202947) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP AT L1 ENTRY DOOR AND SEATS 10DEF TO 15DEF. REPLACED BATTERY FOR M1675 AND M1676 PER B737 AMM 33-51-06. OPS CHECKS GOOD.
